Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

How is fibromyalgia and high blood pressure treated ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 338 Questions
Right now my BP is 172/96. Better then yesterday's of 164/103. Of course I have HBP and high cholesterol. I can not afford to go to a doctor now because of circumstances beyond my control. My husband is unemployed now but free clinics still say we make too much. I've already had 4 strokes, the first one being a cva and the next 3 were tia's. I am not on any medication right now but I was on 3 HBP meds and 2 high cholesterol meds. With the 3 meds, my pressure was 140/90. I keep getting this fluttering in my chest which causes me to involuntarily cough. I'm a non smoker/non drinker and I don't do drugs. I suffer with Fibromyalgia also along with so many other problems. Once the docs find out I have fibro, they chalk all my other symptoms up to the fibro and I don't get the help I need anyway. What I'm asking is, what can the fluttering be? I also have been having severe pains in my legs and horrible migraines. And such pressure in my entire face where it feels like I'm going to have a nosebleed and I get "swooshing" noises in my ears. My 1st stroke was in Feb 2008 and the last was just this past XXXXXXX I am only 53 years old. And female. I can not afford any medications. I have absolutely no insurance.
Posted Thu, 26 Apr 2012 in Lung and Chest disorders
Answered by Dr. Sumanth.P 1 hour later

Thanks for posting your query.

Fluttering of your chest would be related to fibromyalgia.

Since it affects all muscles of the body, it would cause flttering of chest muscles.

Fibromyalgia presents mainly with pains and tenderness of the muscles and tendons.

The main goal of treatment would be - Physical therapy.

- Exercise and fitness program.

- Stress relief methods including light massage and relaxation techniques.

And your migraine like attacks would be due to your uncontrolled B.P.

I suggest you not to withdraw your medications for Blood Pressure and high cholesterol.

Also practice some form of exercise or yoga that would help in reducing your blood pressure.
Reduce salt and fatty, spicy food intake.

I would suggest you to take help of any voluntary organizations.

Hope I have answered your query.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor